Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the extrema of certain polynomials


Author: Robert Breusch
Journal: Proc. Amer. Math. Soc. 9 (1958), 742-747
MSC: Primary 30.00; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096781-5
MathSciNet review: 0096781
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00, 26.00

Retrieve articles in all journals with MSC: 30.00, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096781-5
Article copyright: © Copyright 1958 American Mathematical Society